Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Lower back pain, constipation and swollen legs. Cysts in ovaries. Any treatment?

I am having lower back pain, constipation, swollen legs and my period was almost non existent last week. I have had a few ultrasounds that have found cysts on both ovaries. What can I do to relieve my symptoms and should I be more concerned? I've been told there's nothing I can really do, but I just don't believe that.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

MY FIRST QUESTIONS FOR YOU ARE
1. ARE YOU OVERWEIGHT??
2. ARE YOUR PERIODS ARE ABNORMAL??

ON U S G IS IT REVEALED YOU ARE HAVING POLYCYSTIC OVARIAN SYNDROME. THAT MEANS ARE YOU HAVING MULTIPLE CYSTS IN THE OVARY.
THEN THERE ARE FOLLOWING OPTIONS FOR TREATMENT.
1. WEIGHT REDUCTION.
2. TO DECREASED INSULIN RESISTANCE BY TABLET METFORMIN, TO START WITH INITIAL DOSAGE OF 250 MG THEN GRADUALLLY RAISED TO 1000 GM PER DAY. WATCH OUT FOR ITS SIDE EFFECTS.
3. EXERCISE.

THANKS.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor